×

Sur une classe de problèmes d’évolution non linéaires. (French) Zbl 0176.09003


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Agmon, S.; Douglis, A.; Nirenberg, L., Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, Comm. Pure Appl. Math., 12, 623-727 (1959) · Zbl 0093.10401
[2] Agranovic, M. S., Sur la théorie des conditions aux limites pour des systèmes symétrisables du premier ordre, Math. Sbornik, 13, 115, 161-197 (1967)
[3] Baouendi, M. S., et Grisvard, P.J. Funct. Anal. Appl.; Baouendi, M. S., et Grisvard, P.J. Funct. Anal. Appl.
[4] Brezis, H., Equations et inéquations non linéaires dans les espaces vectoriels en dualité, Annales de l’Institut Fourier., 18, 115-175 (1968) · Zbl 0169.18602
[5] Brezis, H.; Sibony, M., Méthodes d’approximation et d’itération pour les opérateurs monotones, Archive for Rational Mech. and Anal., 28, 59-82 (1968) · Zbl 0157.22501
[6] Browder, F., Non linear initial value problems, Annals of math., 82, 51-87 (1965) · Zbl 0131.13502
[7] Browder, F., Problèmes non linéaires (1965), Université de Montréal · Zbl 0153.17302
[8] Colonelli Doneri, Albertoni, et Geymonat; Colonelli Doneri, Albertoni, et Geymonat
[9] Dubinsky, J., Convergence faible dans les équations elliptiques et paraboliques non linéaires, Math. Sb., 67, 109, 609-642 (1965)
[10] Friedrichs, K., Symmetric hyperbolic linear differential équations, Comm. Pure Appl. Math., 7, 345-392 (1954) · Zbl 0059.08902
[11] Friedrichs, K., Symmetric positive systems of differential équations, Comm Pure. Appl. Math., 11, 333-418 (1958) · Zbl 0083.31802
[12] Friedrichs, K.; Lax, P., Boundary value problems for first order operations, Comm. Pure Appl. Math., 18, 355-388 (1965) · Zbl 0178.11403
[13] Geymonat, G.; Grisvard, P., Problèmes aux limites dans \(L^p\), (Séminaire de la Faculté des Sciences d’Orsay (1964))
[14] Kato, T.; Kato, T.
[15] Kato, T., Semi-groups and temporally inhomogenous evolution equations, (Equazioni differentiali astratte C.I.M.E. (1963)) · Zbl 0192.23902
[16] Kato, T.; Tanabé, H., On the abstract evolution equation, Osaka Math. Journal, 14, 107-133 (1962) · Zbl 0106.09302
[17] Lax, P.; Phillips, R. S., Local boundary conditions for dissipative symmetric operators, Comm. Pure. App. Math., 13, 427-455 (1960) · Zbl 0094.07502
[18] Lions, J. L.; Lions, J. L.
[19] Lions, J. L.; Lions, J. L.
[20] Lions, J. L., Sur certains systèmes hyperboliques non linéaires, C. R. Acad. Sci. Paris, 267, 2057-2060 (1963) · Zbl 0163.33702
[21] Lions, J. L., Sur certaines équations paraboliques non linéaires, Bull. Soc. Math. Fr., 93, 155-175 (1965) · Zbl 0132.10601
[22] Lions, J. L., et Peetre, J.; Lions, J. L., et Peetre, J.
[23] Lions, J. L.; Strauss, W., Some non linear evolution equations, Bull. Soc. Math. Fr., 93, 43-96 (1965) · Zbl 0132.10501
[24] Littmann, W., The wave operators and \(L^p\) norms, J. Math. and Mech., 12, 55-68 (1963) · Zbl 0127.31705
[25] Pozzi, G., Annali di Math., 78, 197-258 (1968) · Zbl 0183.15404
[26] Raviart, P. A., Sur la résolution et l’approximation de certaines équations paraboliques non linéaires dégénérées, Arch. Rat. Mech. Analysis., 25, 64-80 (1967) · Zbl 0153.42202
[27] Visik, M. I., Résolution de problèmes aux limites pour des équations paraboliques quasi linéaires d’ordre quelconque, (en russe), Math. Sbornik, 59, 289-335 (1962)
[28] Yosida, K.; Yosida, K.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.